# SDR AALA20161220018

- Difficulty date: December 18, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 66,111 hours, 8,437 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Part number: 285W0955102
- Condition: Faulty
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR EMERGENCY POWER ASSIST SYSTEM BATTERY GREEN LIGHT DOES NOT BLINK.  REMOVED AND REPLACED EPAS BATTERY PACK IAW AMM 52-11-00.  OPERATIONAL CHECKED GOOD.
